# SDR SWIA202265426

- Difficulty date: March 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N479CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7675
- Aircraft time: 44,406 hours, 38,428 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OTBD RBL 9 TO F.S. 280 CROSSBEAM ATTACH ANGLE CRACKED.     (C-CHECK RO 4/20/2022)    REMOVED DAMAGED CROSSBEAM ATTACH ANGLE, FABRICATED AND INSTALLED  AT FS 280 TO RBL9  IAW CRJ-200 SRM 51-42-06, 51-42-21,  51-24-36, AND 51-40-11 (REFERENCED REO 601R-53-11-171 REV -D DATED 13-FEB-07 FOR MATERIAL CALLOUT) COMPLIED WITH SKY CARD 51-900-1003-SKY AND FORM M-337. NO CHANGE WEIGHT AND BALANCE. REFERENCE CONTINUE CARD FOR DETAILS OF WORK PERFORMED
